It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Drug Interactions / Side Effects Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-16-2003, 04:28 PM   #1
Newbie
 
Join Date: Sep 2003
Posts: 3
KKsGrl HB User
Post Zoloft allergies??

I wrote earlier on this board about being scared to start Zoloft because of all the terrible things I've heard on it. I have been on it for a week, and I have recently developed about 6 bumps on my stomach, that look like mosquito bites. I thought possibly I was allergic to my detergent, but I have used the same detergent forever, and none of the rest of my body has been affected. I'm not sure what these bumps are, but could they be an allergic reaction to Zoloft?

 
Old 10-02-2003, 10:00 PM   #2
Lost&Hopeful
Guest
 
Posts: n/a
Post

It could possibly be an allergy. Ask your doc. I totally understand how you're scared to take the meds b/c of the horrible side effects. I personally have found that I would rather suffer without meds than deal with side effects and withdrawals. I actually decided that after I tried taking Zoloft, pretty much the only psychotropic drug that I haven't been on. It turned out that I had a seizure. I'm not sure if it was caused by the Zoloft, but it seeemed pretty coincedental. Anyway, I don't mean to scare you b/c I'm sure that was a VERY rare reaction. My 13 year old brother has been taking Zoloft for 2 years without one problem whatsoever. Some people react badly, others don't, it all depends. About the rash, though. Check with your doc. The only medication rash I know about is Lamictal rash and that has nothing to do with Zoloft Take care.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Can Zoloft cause small, itchy reddish-pink spots to appear all over the body? devkbtay21 Alternative Medicine 5 01-03-2010 05:45 PM
Zoloft for OCD sabpb7454 Obsessive Compulsive Disorder (OCD) 7 06-26-2007 08:05 PM
Zoloft made my eye red. Kari7171 Depression 4 03-27-2007 01:24 PM
Not only did Zoloft make my eye red but also gave me high blood pressure. Kari7171 Depression 0 03-27-2007 09:58 AM
Rash & Allergy from Zoloft? SPORT46 Depression 0 02-28-2007 07:00 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Ativan
Effexor
Klonopin Lexapro
Paxil
  Prozac
Tylenol
Wellbutrin
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



Worrybucket (2), WhenItRains (2), cmenok (2), Robocat (2), Administrator (1), zuzu8 (1), Sandalla (1), Titchou (1), *Nicola (1), arlowood (1)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (856), janewhite1 (823), Titchou (771), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 12:19 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!